| Catalog Number |
03.221.017 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that on (b)(6) 2022, the tensioning gun worked fine until the wire was put down; the tensioning gun then refused to lock without excessive pressure being used.A second tray was opened.Procedure was completed with no delay.There was no patient consequence.This report is for a ø1.7mm cable lock for pistol grip cable tensioner.This is report 1 of 1 for (b)(4).